# SDR A6WA201140321

- Difficulty date: March 28, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (ON FUSELAGE SIDE) IS CHAFED FROM ROLL PIN NEXT TO AFT LUB.  REPAIRED IAW REO 601R-53-11-2090.
